The Kernel of the ...-Neumann Operator on Strictly Pseudoconvex Domains.
Mathematische Annalen, Tome 278 (1987), pp. 151-174
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
explicit integral formula, principal part, Neumann operator, parametrix, Laplace-Beltrami operator, Hermitian metric, regularity
@article{MAN_1987__278_164286,
author = {Ingo Lieb and R. Michael Range},
title = {The {Kernel} of the {...-Neumann} {Operator} on {Strictly} {Pseudoconvex} {Domains.}},
journal = {Mathematische Annalen},
pages = {151--174},
year = {1987},
volume = {278},
zbl = {0637.35057},
url = {http://geodesic.mathdoc.fr/item/MAN_1987__278_164286/}
}
Ingo Lieb; R. Michael Range. The Kernel of the ...-Neumann Operator on Strictly Pseudoconvex Domains.. Mathematische Annalen, Tome 278 (1987), pp. 151-174. http://geodesic.mathdoc.fr/item/MAN_1987__278_164286/